Why After Recovering From Typhus Still Dizzy And Stomach Ache?

Illustration of Why After Recovering From Typhus Still Dizzy And Stomach Ache?
Illustration: Why After Recovering From Typhus Still Dizzy And Stomach Ache? post.medicalnewstoday.com

I want to ask, Is it true that after healing Tipes is still dizzy and sometimes the stomach aches?

1 Answer:

Good afternoon. Thank you for asking HealthReplies.com


Typhoid is an inflammatory disease in the digestive tract which is caused by bacteria namely salmonella typhii. This often happens when you experience food or drinks that are contaminated with these bacteria. So that what is felt is a symptom of fever, pain in the abdomen, diarrhea or difficult bowel movements.


The treatment process is usually the administration of antibiotics to be given according to the conditions of each person. In a period of time the healing process can sometimes still be accompanied by mild symptoms, this is related to the process of cell inflammation that is undergoing improvement of the condition. To trigger an optimal healing process, the following things should be done

Obedient to take medicine in accordance with doctor's advice
Sufficient fluid needs
Adequate and hygienic nutrition
Isitrahat adequately

If the condition of the symptoms becomes more severe, it is difficult to communicate well, a decrease in awareness should be immediately taken to the doctor for further examination. This aims to prevent the occurrence of emergency conditions that will be dangerous.

More information in the following article.


Thus the information we can convey. Thank you

: by

Related Question

Food Or Vitamins For The Intelligence Of Babies Aged 5 Months?

Food Or Vitamins For The Intelligence Of Babies Aged 5 Months?

(12 months ago)

… I have a 5 month old baby … I want my child to be smart so I want to prepare him early … what kind of food can support the intelligence of the growth and develo... Read more

Can I Take Sucralfate Suspension (liquid) And Omeprazole Capsules Together?

Can I Take Sucralfate Suspension (liquid) And Omeprazole Capsules Together?

(9 months ago)

Good afternoon doctor, I want to ask you I have heartburn then I was given medicine from the hospital sucralfate suspension (liquid) and omeprazole tablets. Can it be consumed at t... Read more

How To Deal With Brown Vaginal Discharge And Abdominal Pain In IUD KB Women?

How To Deal With Brown Vaginal Discharge And Abdominal Pain In IUD KB Women?

(1 year ago)

I want to ask, I want to do it but I don’t have menstruation for 2 months and my vaginal discharge is brown, my lower left abdomen also sometimes “feels painful, is it ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *